# SDR DALA13049416812

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME UPPER ANGLE IS DENTED AT AFT CARGO BAY BS 1420 BETWEEN S26-27L.  TRIMMED -OUT DENTED AREA ON FRAME.  REPAIRED IAW SRM 53-00-07, REPAIR 5,  FIG 201.
